Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 2, Pages 387-396
http://dx.doi.org/10.1155/S0161171286000480

Conservation laws for shallow water waves on a sloping beach

Department of Mathematical Sciences, University of Petroleum and Minerals, Dhahran, Saudi Arabia

Received 20 February 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yilmaz Akyildiz, “Conservation laws for shallow water waves on a sloping beach,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 387-396, 1986. doi:10.1155/S0161171286000480